Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 133, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 5, 2008, 2:29 PM CDT for Blaine County, Brown County, Nebraska. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 5, 2008, 2:29 PM CDT (19:29 UTC)
- Expired
- Jun 5, 2008, 3:15 PM CDT
- In force
- 46 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Blaine County, NE, Brown County, NE
The radar
The North Platte radar (KLNX), 57 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 5, 2:51 PM CDT | HAIL 1.75 | 1 N Brewster, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 10:55 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 576 m above ground
- 0-6 km bulk shear
- 82 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 051929
SVRLBF
NEC009-017-052015-
/O.NEW.KLBF.SV.W.0133.080605T1929Z-080605T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
229 PM CDT THU JUN 5 2008
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BLAINE COUNTY IN NORTH CENTRAL NEBRASKA...
THIS INCLUDES THE CITY OF BREWSTER...
SOUTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 315 PM CDT
* AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DUNNING...OR 9 MILES SOUTHWEST OF BREWSTER...AND MOVING NORTH AT 38
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
6 MILES WEST OF BREWSTER BY 240 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING
FOR WESTERN NEBRASKA.
LAT...LON 4231 10009 4231 9967 4211 9969 4175 9971
4175 10024
TIME...MOT...LOC 1929Z 198DEG 33KT 4189 10002
$$
KAR1 follow-up statement
000
WWUS53 KLBF 051953
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
252 PM CDT THU JUN 5 2008
NEC009-017-052015-
/O.CON.KLBF.SV.W.0133.000000T0000Z-080605T2015Z/
BLAINE NE-BROWN NE-
252 PM CDT THU JUN 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHERN BROWN AND BLAINE COUNTIES...
AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR HIGHWAY 7 MILE MARKER 10...OR 12 MILES NORTH OF
BREWSTER...MOVING NORTHEAST AT 49 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RURAL EASTERN BROWN COUNTY AT 310 PM CDT
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
GOLFBALL SIZE HAIL HAS BEEN REPORTED ONE MILE NORTH OF BREWSTER WITH
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE
ACTION TO PROTECT LIFE AND PROPERTY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING
FOR WESTERN NEBRASKA.
LAT...LON 4231 9967 4201 9970 4175 9971 4190 10020
4231 10009
TIME...MOT...LOC 1952Z 207DEG 42KT 4212 9982
$$
KARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 3:54 AM CDT, 10 hours 35 minutes earlier.
Area forecast discussion, Jun 5, 3:54 AM CDT, 10 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 354 AM CDT THU JUN 5 2008 .DISCUSSION... ONE MORE ROUND OF A PROLONGED SEVERE WEATHER EVENT EXPECTED TODAY AND TONIGHT. 500MB LOW ROUNDING THE BASE OF THE TROF OVER THE FOUR CORNERS THIS MORNING...AND WILL HEAD FOR THE CENTRAL PLAINS TODAY. MEANWHILE SURFACE LOW DEEPENING OVER WESTERN KS...ALSO LIFTING NORTH NORTHEAST ALONG A NEARLY STATIONARY BOUNDARY. THIS WILL SET THE STAGE FOR A MAJOR SEVERE WEATHER OUTBREAK ACROSS PORTIONS OF THE OUTLOOK AREA. WARM AIR ADVECTION EAST OF THE BOUNDARY TO CREATE A CAP FOR PART OF THE DAY...AND THE BUILD UP OF HIGH INSTABILITY...2K-3K J/KG OF CAPE. AS THE CAP BREAKS WITH PEAK HEATING GREAT SHEAR WILL CAUSE SUPERCELLS TO RAPIDLY DEVELOP. SPC HAS HOISTED A MODERATE RISK OF SEVERE WEATHER AND AGREE. TO THE WEST OF THE BOUNDARY...COOLER TEMPS ALOFT WITH HIGH SURF MOISTURE...LARGE AREA OF SHOWERS/THUNDERSTORMS EXPECTED. SCT SHOWERS ALREADY DEVELOPING OVER CO AND WILL PUSH INTO/ACROSS WESTERN NEBRASKA THROUGHOUT THE DAY. ANOTHER CONCERN FOR THE DAY WILL BE THE POTENTIAL FOR HEAVY RAINFALL...ESPECIALLY OVER AREAS THAT HAVE VERY WET GROUNDS IN THE EAST. EXPANDED AND EXTENDED FF WATCH TO COVER HEAVY PRECIP POTENTIAL. PRECIP H20 IS AT ONE INCH TO 1.5 INCHES OVER EASTERN HALF OF THE CWA...AND COINCIDES WITH HPC SLIGHT RISK OF EXCESSIVE RAINFALL GRAPHIC. ACTIVITY TO DIE DOWN/MOVE NORTHEAST OF CWA OVERNIGHT INTO TOMORROW MORNING WITH FINALLY A BREAK IN THE ACTION SET FOR FRIDAY. DECREASING CLOUDS WILL HELP TEMPS WARM INTO THE MID 70S TO MID 80S. SUBSIDENCE BEHIND DEPARTING TROF EXPECTED TO KEEP ANY ACTIVITY FROM DEVELOPING. LULL IN THE ACTIVITY TO BE SHORT LIVED AS NEXT TROF TO MOVE ACROSS THE ROCKIES ON SATURDAY. STORMS TO FIRE OVER THE HIGHER TERRAIN THEN MOVE EAST LATE IN THE DAY. ONGOING FORECAST HANDLING WELL SO NOT MANY CHANGES MADE. TYPICAL EARLY SUMMER PATTERN TO CONTINUE INTO THE FIRST PART OF NEXT WEEK. LATE DAY THUNDERSTORMS POSSIBLE WITH ANY WEAK DISTURBANCE MOVING ACROSS THE REGION WITH MOISTURE CONTINUING TO BE AVAILABLE. && .AVIATION... PERSISTENT MVFR CEILINGS ARE FORECAST AT BOTH THE KLBF AND KVTN TERMINALS FROM 12Z THIS MORNING THROUGH 09Z TONIGHT. OCCASIONAL THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING AS A BROAD TROF OF LOW PRESSURE LIFTS ONTO THE CENTRAL PLAINS FROM THE CENTRAL ROCKIES. SURFACE WIND GUSTS TO 40 KTS ARE POSSIBLE IN THE VICINITY OF THUNDERSTORMS WITH OCCASIONAL HEAVY RAIN EXPECTED. CEILINGS AND WEATHER WILL IMPROVE OVERNIGHT TONIGHT AS THE BEFORE MENTIONED TROF PUSHES EAST INTO THE MID MISSOURI VALLEY. && .LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR NEZ005>010-026>029- 038-059-069>071. && MASEK/CLB
Hazardous weather outlook, Jun 5, 11:44 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 1144 AM CDT THU JUN 5 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-061645- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 1144 AM CDT THU JUN 5 2008 /1044 AM MDT THU JUN 5 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS OVER CENTRAL AND NORTH CENTRAL NEBRASKA. THE HIGH RISK IS ALONG AND EAST OF HIGHWAY 183. IN THIS HIGH RISK AREA...THERE IS POTENTIAL FOR STRONG LONG- TRACKED TORNADOES. THIS IS A PARTICULARLY DANGEROUS SITUATION. WIDESPREAD LARGE HAIL AND DAMAGING WIND ARE EXPECTED AS WELL. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS EAST OF STATE HIGHWAY 61. LARGE HAIL AND DAMAGING WIND ARE LIKELY IN THE MODERATE RISK AREA...AND TORNADOES ARE POSSIBLE. WITH PREVIOUS HEAVY RAINS OVERNIGHT...ADDITIONAL HEAVY RAIN MAY PRODUCE EXCESSIVE RUNOFF. THE GREATEST RISK AGAIN EXPECTED IN CENTRAL AND NORTH CENTRAL NEBRASKA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY NIGHT THROUGH SUNDAY NIGHT...AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Local storm report, Jun 5, 10:25 AM CDT, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HAIL 6 E IMPERIAL 40.52N 101.52W
06/05/2008 M1.75 INCH CHASE NE PUBLIC
0742 AM HAIL 18 NW HAYES CENTER 40.70N 101.26W
06/05/2008 M1.75 INCH PERKINS NE PUBLIC
HEAVY RAIN WAS ALSO REPORTED.
0802 AM HAIL 2 S WALLACE 40.81N 101.16W
06/05/2008 M2.75 INCH LINCOLN NE PUBLIC
GOLFBALL TO BASEBALL SIZE HAIL AT TIME OF REPORT.
0807 AM HAIL WALLACE 40.84N 101.16W
06/05/2008 M1.75 INCH LINCOLN NE LAW ENFORCEMENT
0845 AM HAIL NORTH PLATTE 41.13N 100.77W
06/05/2008 E0.88 INCH LINCOLN NE PUBLIC
NICKEL SIZED HAIL WAS REPORTED IN SOUTH PART OF TOWN NEAR
CENTENNIAL PARK.
0846 AM HAIL 7 S HERSHEY 41.06N 101.00W
06/05/2008 M0.75 INCH LINCOLN NE TRAINED SPOTTER
0929 AM FLASH FLOOD 2 E PAXTON 41.12N 101.32W
06/05/2008 KEITH NE LAW ENFORCEMENT
WATER REPORTED OVER HIGHWAY 30 EAST OF PAXTON BY LAW
ENFORCEMENT.
0954 AM HAIL 7 E TRYON 41.56N 100.81W
06/05/2008 M2.00 INCH MCPHERSON NE FIRE DEPT/RESCUE
FIRE CHIEF REPORTED 2 INCH DIAMETER HAIL COVERING HIGHWAY
92.
&&
CARMELLocal storm report, Jun 5, 10:56 AM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1056 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HAIL 1 E GROSS 42.95N 98.55W
06/05/2008 E1.00 INCH BOYD NE CO-OP OBSERVER
HAIL WAS REPORTED KNOCKING LEAVES AND SMALL BRANCHES OFF
TREES. STANDING WATER ALSO WAS NOTED AT TIME OF THIS
REPORT.
&&
CARMELLocal storm report, Jun 5, 11:25 AM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1125 AM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HAIL 6 E IMPERIAL 40.52N 101.52W
06/05/2008 M1.75 INCH CHASE NE PUBLIC
0742 AM HAIL 18 NW HAYES CENTER 40.70N 101.26W
06/05/2008 M1.75 INCH PERKINS NE PUBLIC
HEAVY RAIN WAS ALSO REPORTED.
0802 AM HAIL 2 S WALLACE 40.81N 101.16W
06/05/2008 M2.75 INCH LINCOLN NE PUBLIC
GOLFBALL TO BASEBALL SIZE HAIL AT TIME OF REPORT.
0807 AM HAIL WALLACE 40.84N 101.16W
06/05/2008 M1.75 INCH LINCOLN NE LAW ENFORCEMENT
0845 AM HAIL NORTH PLATTE 41.13N 100.77W
06/05/2008 E0.88 INCH LINCOLN NE PUBLIC
NICKEL SIZED HAIL WAS REPORTED IN SOUTH PART OF TOWN NEAR
CENTENNIAL PARK.
0846 AM HAIL 7 S HERSHEY 41.06N 101.00W
06/05/2008 M0.75 INCH LINCOLN NE TRAINED SPOTTER
0929 AM FLASH FLOOD 2 E PAXTON 41.12N 101.32W
06/05/2008 KEITH NE LAW ENFORCEMENT
WATER REPORTED OVER HIGHWAY 30 EAST OF PAXTON BY LAW
ENFORCEMENT.
0954 AM HAIL 7 E TRYON 41.56N 100.81W
06/05/2008 M2.00 INCH MCPHERSON NE FIRE DEPT/RESCUE
FIRE CHIEF REPORTED 2 INCH DIAMETER HAIL COVERING HIGHWAY
92.
1050 AM HAIL 1 E GROSS 42.95N 98.55W
06/05/2008 E1.00 INCH BOYD NE CO-OP OBSERVER
HAIL WAS REPORTED KNOCKING LEAVES AND SMALL BRANCHES OFF
TREES. STANDING WATER ALSO WAS NOTED AT TIME OF THIS
REPORT.
&&
CARMELLocal storm report, Jun 5, 2:06 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
206 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL 11 WNW HAYES CENTER 40.57N 101.21W
06/05/2008 E1.75 INCH HAYES NE PUBLIC
&&
JSWEETLocal storm report, Jun 5, 2:11 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
211 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM FUNNEL CLOUD 5 NNW HAYES CENTER 40.58N 101.06W
06/05/2008 HAYES NE LAW ENFORCEMENT
A FUNNEL CLOUD WAS OBSERVED BY THE COUNTY SHERIFF.
&&
JSWEETLocal storm report, Jun 5, 2:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
225 PM CDT THU JUN 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM HAIL 13 NW ANSELMO 41.75N 100.04W
06/05/2008 E0.88 INCH BLAINE NE PUBLIC
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:20 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 25 min |
| Jun 4, 7:24 PM CDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 7:33 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 57 min |
| Jun 4, 7:44 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Cherry, Garden, Grant, Sheridan | 61 min |
| Jun 4, 7:45 PM CDT | Tornado Warning | LBF | Hayes, Lincoln | 30 min |
| Jun 4, 8:00 PM CDT | Tornado Warning | LBF | Frontier, Hayes | 30 min |
| Jun 4, 8:24 PM CDT | Tornado Warning | LBF | Frontier | 36 min |
| Jun 4, 8:28 PM CDT | Tornado Warning | LBF | Chase, Hayes | 32 min |
| Jun 4, 8:46 PM CDT | Tornado Warning | LBF | Frontier, Lincoln | 44 min |
| Jun 4, 8:58 PM CDT | Flash Flood Warning | LBF | Hayes | 2 hr |
| Jun 4, 9:01 PM CDT | Tornado Warning | LBF | Hayes | 29 min |
| Jun 4, 9:29 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 61 min |
| Jun 4, 9:35 PM CDT | Flash Flood Warning | LBF | Frontier, Hayes, Lincoln | 3 hr |
| Jun 4, 10:30 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 45 min |
| Jun 5, 12:27 AM CDT | Flash Flood Warning | LBF | Frontier | 4 hr |
| Jun 5, 1:27 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 38 min |
| Jun 5, 6:20 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 55 min |
| Jun 5, 6:51 AM CDT | Flash Flood Warning | LBF | Chase | 3 hr |
| Jun 5, 6:59 AM CDT | Tornado Warning | LBF | Chase, Hayes | 46 min |
| Jun 5, 7:35 AM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Keith, Lincoln, Perkins | 55 min |
| Jun 5, 8:14 AM CDT | Flash Flood Warning | LBF | Perkins | 4 hr |
| Jun 5, 8:24 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 66 min |
| Jun 5, 9:17 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln, McPherson | 43 min |
| Jun 5, 9:35 AM CDT | Flash Flood Warning | LBF | Keith, Lincoln | 3 hr |
| Jun 5, 9:35 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 40 min |
| Jun 5, 9:56 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Logan, McPherson, Thomas | 49 min |
| Jun 5, 10:31 AM CDT | Flash Flood Warning | LBF | Boyd, Holt | 6 hr |
| Jun 5, 10:46 AM CDT | Areal Flood Advisory | LBF | Thomas | 6 hr |
| Jun 5, 10:49 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 26 min |
| Jun 5, 12:14 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 61 min |
| Jun 5, 1:34 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln | 23 min |
| Jun 5, 1:39 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 51 min |
| Jun 5, 1:48 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 27 min |
| Jun 5, 2:14 PM CDT | Tornado Warning | LBF | Frontier, Hayes, Lincoln | 31 min |
| Jun 5, 2:38 PM CDT | Tornado Warning | LBF | Lincoln | 37 min |
| Jun 5, 3:03 PM CDT | Tornado Warning | LBF | Lincoln | 17 min |
| Jun 5, 3:06 PM CDT | Tornado Warning | LBF | Brown, Rock | 39 min |
| Jun 5, 3:18 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 19 min |
| Jun 5, 3:39 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 36 min |
| Jun 5, 3:44 PM CDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| Jun 5, 4:13 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt | 47 min |
| Jun 5, 4:17 PM CDT | Tornado Warning | LBF | Boyd, Holt, Keya Paha, Rock | 28 min |
| Jun 5, 4:31 PM CDT | Tornado Warning | LBF | Holt | 44 min |
| Jun 5, 4:49 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 41 min |
| Jun 5, 5:03 PM CDT | Flash Flood Warning | LBF | Boyd, Garfield, Holt, Wheeler | 3 hr |
| Jun 5, 5:08 PM CDT | Flash Flood Warning | LBF | Chase, Hayes, Lincoln, Perkins | 3 hr |
| Jun 5, 5:15 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jun 5, 5:29 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 46 min |
| Jun 5, 6:16 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 29 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.